# SDR IPXA10559981

- Difficulty date: May 14, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N437UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25468
- Aircraft time: 18,668 hours, 12,231 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 1825-1787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, ANGLE AT STR 6R BETWEEN 1825 AND 1787 IS CORRODED.  R & R ANGLE IAW SRM51-40-02-0G.
